# SDR DALA2021110806877

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 82,603 hours, 15,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 EMEO TASK - HFEC INSPECTION FOUND 01EA CRACK APPROX. 2MM IN LENGTH ON THE LH FUSELAGE SKIN. CORRECTIIVE ACTION: CUT AND REMOVED, MADE THE REPAIR DOUBLER FROM 7075-T6-0.063" CLAD AND INSTALLED PER B767-400 SRM 53-80 (2007479)
